×

zbMATH — the first resource for mathematics

On the stabilization of the norm of the solution of a mixed problem for parabolic equations of the fourth and sixth orders in an unbounded domain. (English. Russian original) Zbl 1073.35100
Sb. Math. 195, No. 3, 413-440 (2004); translation from Mat. Sb. 195, No. 3, 115-142 (2004).
The paper under review is concerned with the behavior of the solutions of boundary value problems for higher order parabolic equations in an unbounded domain, when \(t\to \infty\). Under suitable conditions, the authors give several estimates on the solutions . Finally, the sharpness of those estimates has been proved.

MSC:
35K35 Initial-boundary value problems for higher-order parabolic equations
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
Keywords:
sharp estimates
PDF BibTeX XML Cite
Full Text: DOI